# SDR REXA2024102500982

- Difficulty date: June 20, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15314
- Aircraft time: 22,356 hours, 16,828 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND J ANGLE AT FS 280 TO BE CORRODED REMOVED J ANGLE FROM FS 280 CROSSBEAMS IAW CRJ 900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01. INSTALLED J ANGLE FROM FS 280 CROSSBEAMS IAW CRJ 900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01. PN CC670-34095-1
